# SDR ASAA0080589

- Difficulty date: September 11, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 28,621 hours, 15,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 482 - PRIOR TO FLIGHT, THE L1 DOOR WAS REPORTED TO BE DIFFICULT TO OPEN AND CLOSE.  SHIMMED THE DOOR OVER CENTER BUMPER AND REMOVED THREE SHIMS FROM THE BAYONET ROLLER.  THE DOOR OPERATED NORMALLY.  (X)
